Kingston and space residents are being requested to take excessive warning when utilizing medicine, as a poisonous batch is circulating in Kingston, Frontenac, Lennox & Addington.
Beige/yellow-colored medicine from toxicology stories over current weeks point out the presence of fentanyl within the native drug provide. As a end result, overdoses might happen immediately and end in extended sedation and disorientation that may final for hours.
Awasiw night time employees administer naloxone, save man from drug overdose
According to the well being unit, for the reason that starting of the COVID-19 pandemic, the drug provide has grow to be extra contaminated and unpredictable. The well being unit is warning the general public that medicine of any color may be contaminated.
At least 4 Canadians ‘may be affected’ by Miami apartment constructing collapse, GAC says
Fully vaccinated in opposition to COVID-19? Canada unveils new steering on what you may, can’t do
KFL&A Public Health reminds drug customers to not combine or use alone, and to at all times have a naloxone equipment close by. They add that when utilizing, to apply social distancing and guarantee somebody is current who is aware of learn how to use a naloxone equipment. If there may be not somebody current, the National Overdose Response Service is an nameless 24/7 assist line to name at 1-888-688-6677.
And if there’s a medical emergency, the general public well being unit says to at all times name 9-1-1.
Harm discount advocates declare the coronavirus pandemic has brought about a surge in drug overdoses in Montreal
© 2021 Global News, a division of Corus Entertainment Inc.
Latest Travel News